It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi, I tried Zoloft...yuck. I also am a hypochondriac. I am 57 and have your symptoms. Zoloft is in the SSRI family. I do not know what that means. But I do know that ssri's don't work for me. 6 months ago i started vibrating!. I also am a vibronaught. I went to the neurologist and he sent me the the shrink. the shrink sent me back to the neurologist.to make a long story short, the shrink put me on busprine twice a day and ativan at night. when i wake up for from a nap or sleep at night, I still feel my body vibrating. the mad twitching that started about the same time has stopped. It was all over my body.it started with my index finger going off all the time. now it 98% stopped. I would start with the compulsive thoughts every time i twitched or vibrated. I feel better than I have in ages. I really think anxiety is the greater part of it. I am afraid of going off the ativan and have all the twitching come back. I know I am obsessive compulsive. however not severe though.the vibrating was horrible. Just recently, my brother told me that his legs were vibrating also. he also lives with lots of stress and is a PHD botanist. The muscle twitching was in my legs, eyes, even tongue. I only get the occasional twitch now. I did not want to admit to anxiety, but the proof may be in the pudding. hope you are better. So talk to a shrink about Busprine. it has few side effects. stomach ache easily fixed with tums at the beginning and a bit of woozy for a few minutes at the beginning. takes 3 to 6 weeks to kick in.good luck





All times are GMT -7. The time now is 12:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!